# SDR CALA2018070301556

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spacer
- Part number: D5211057820000
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLEX CABLE LOWER EYE BOLT MISSING SPACER. REPLACED SPACER ON L2 DOOR AT FLEX CABLE LOWER EYE BOLT IAW AMM 52-13-22-400-001.
